It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 49 for accutane 40 mg every other day. (0.068 seconds)


... r using the medicine if you arent going to do it 5 times a week. The medicine has to build up in your blood stream for it to be effective and if you are taking a day off here and there, you arent going to get any results. ... (2 replies)
... If you want to try that be sure to discuss it with your Dr first. 40 mg every other day will do the same and allow you to use up what you have. If the dose gets reduced you may have to stay on it a little longer, but at least you won't feel so bad. ... (22 replies)
Low Dose Accutane
Apr 13, 2009
... were always high anyway but went from 185 after 1 month to 177 after 2. Cholesterol a steady 189. No side effects, except chapped lips. Dosage increased to 80mg every other day and 40 mg every other day. About 12 weeks left. We shall see. ... (250 replies)

... I am going to be starting Accutane in two weeks. I was informed I would be on 40 mg every other day for a month, then bumped to 40 mg daily for ....well, an indefinite time, he didn't say exactly how long but he said since I will be on a lower dose, I will be on it for a while. ... (2 replies)
... my face hurt when I would lay it on my pillow to go to sleep at night. I myself took the initiative to bump myself down to 40 mg every other day... once I did that, my skin started to clear. ... (4 replies)
... My 16 year old son was just taken off of Accutane by his dermatologist. ... (11 replies)
... I was wondering about this. I was on the accutane for the whole 5 month deal and Never did clear up . It was mildly better but I never cleared. ... (5 replies)
... Hi! Have been on spiro for exactly 3 weeks. Skin seemed to be clearing, but now broken out again. I am on 100 mg everyday and I also take accutane 40 mg every OTHER day. ... (7 replies)
Low Dose Accutane
May 12, 2009
... Derm appoint today. She is keeping me on 80 mg every other day and 40 mg on the other days. Since the increase last month, triglycerides are slightly higher, but minimal. She said that keeps everyone on for 20 weeks and then evaluates. ... (250 replies)
... I've been on accutane 2 times. both for 6 months and at 1 point i was actually doing 120 mg a day... which is insane. The first cycle was about 4 years ago and it went extremely well. ... (11 replies)
... Accutane Dude, I hear ya!! I too feel like I am going crazy. Even my derm told me he thought I was crazy! I haven't had a major breakout in about a month or so....as of right now, I have about four red marks on my face and that's it, no pimples or anything....yet I am about to start my second course of Accutane tomorrow (40 mg every other day). I am completely obsessed with... (11 replies)
... Thank you for your input. My son was on Accutane for 11 weeks, and then his derm said the extent of his cystic outbreak was just too much. ... (188 replies)
... Ive taken accutane now for a long time as a maintenance dose of 40 mg every other day. I have to wear hats and sunscreen, and it has never affected me adversly during the sunny days. ... (2 replies)
... Am 37 yrs old male, my acne is moderate but I get it year round it affects my self steem , my dermatologist prescribe me MYORISAN isotretinoin 40mg once a day, but am very nervous cuz I workout a lot & side effects r joint pains & energy decrease & many other side effects if I take 40mg every day , I was wondering if I should do a 3 times a week treatment instead to start... (2 replies)
... I called my derm and she said taper to 40mg once every other day. So I am going to try that for now to see if I can find a level I can tolerate. I am willing to pull it at any day. ... (6 replies)
... Derm has me doing this every other day (40 mg) and it seems to be working without the side effects. Its clearing up my skin so I think I am just sensitive to the medication. I am wondering if I stay on a low dose will it work over time. Been reading some research articles that say it might be ok to be on low doses if you have moderate acne (which I do). I am so happy how... (21 replies)
... out of it, dizzy, stomach pain... I told my derm and he told me to do every other day. I feel better and it's really working. I am just worried bc I had such strong side effects. How bad can this be for my body? ... (21 replies)
... Maureen, I hope all the aches and pains go away now that you're finishing up your treatment! I am on a different type of dosing - started out 40mg, 1/day every other day, now I'm on 40 mg, 1/day weekdays. I've read that treatment is a cumulative dose based on weight. So I guess it doesn't matter how often I take it as long as I eventually get the full amount in the long... (46 replies)
... The doctor said to take ONE every other day. I filled the script and only had 20 capsules. I counted out the days on my calendar and I will run out of pills a week before the next appointment. ... (0 replies)
... and my dermo said to start off with 2 a day... which is scaring me.. ive read ppl's threads and they said they started off with 1 every OTHER day!! is this what is causing the cysts? ... (14 replies)


Associated Tags: accutane, cipro, ciprofloxacin, rosacea, yeast infection

Pages: 1 2

All times are GMT -7. The time now is 01:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!